# SDR UPS04842160

- Difficulty date: March 1, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON END FITTING CRACKED AT STA 857 L9R.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D.  LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24.  INSTALLED FITTING IAW DC8 SRM 51-1-20D AND MM 20-14-00.
